# SDR UALA2010012800358

- Difficulty date: January 27, 2010
- Submitted: January 29, 2010
- Operation: Air carrier
- Aircraft: N801UA
- Make and model: Airbus A319-131
- Aircraft serial: 686
- Aircraft time: 43,123 hours, 16,927 cycles
- Engine: Iae V2522A5
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Lack Of Lube
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHOCK ABS FAULT ECAM, RTFL.  PERFORMED MAINT TIP 32-022. FOUND IN NEED OF LUBE IAW THIS MAINT TIP.   ACP'D PRECAUTIONARY BITE CK OF LGCIU 1&2, NO FAULTS FOUND.
